# SDR 1EXA01282011001

- Difficulty date: January 28, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N272SM
- Make and model: Agusta A109E
- Aircraft serial: 11074
- Aircraft time: 4,986 hours, 20,207 cycles
- Engine: Pwc PW206C
- Engine time: 4,632 hours, 16,871 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Debonded
- Location: Main Rotor
- Part time: 4,986 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT INSP, FOUND THE INBD BLADE SPOILER SEPARATED ABOUT 6 INCHES FROM THE OTBD SECTION OF SPOILER, PILOT SAID ON HIS WAY, THAT HE FELT A THAT THE FLIGHT WAS NOT AS SMOOTH, AFTER REACHING DESTINATION, ON INSP OF THE BLADE FOUND THE SEPARATION ON THE BLADE SPOILER, DOM WAS CALLED AND THE ACFT WAS GROUNDED UNTIL A NEW BLADE COULD BE INSTALLED ON THE ACFT.  MFG WAS INFORMED AND THINK THAT THE DAMAGE TO THE SPOILER MAY HAVE COME FROM PERSONS PULLING OR PUSHING THE BLADE IN THE SPOILER AREA WHEN INSPECTING THE HEAD.  PART IS BEING SENT FOR REPAIRS.
